# SDR CA071114010

- Difficulty date: November 14, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cessna A150M
- Aircraft time: 9,538 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 0523809
- Condition: Cracked
- Location: Lt Aileron
- Part time: 9,500 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AILERON CENTER RIB P/N 0523809 FOUND CRACKED MULTIPLE LOCATIONS ON FWD VERTICAL ANGLE COMMON TO CONTROL ROD ATTACH BRACKET.  IN ADDITION THE CONTROL ROD ATTACH BRACKET P/N 0760011-2 WAS ALSO CRACKED IN 2 LOCATIONS COMMON TO AILERON SPAR. (TC NR 20071114010)
